# SDR DBCA2011103000005

- Difficulty date: October 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N945HC
- Make and model: Lear 45LEAR
- Aircraft serial: 45109
- Aircraft time: 6,316 hours, 7,007 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080059
- Part serial: 01019
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON START AT PWK RIGHT GENERATOR WON'T COME ON LINE.  CREW SHUT DOWN AND CONTACTED MAINTENANCE.  TROUBLESHOOTING AT THIS TIME.  REPLACED STARTER/GENERATOR.  OPS CHECK GOOD.
